Faculty Publications

Title

Bundles of pseudodifferential operators and modular forms

Document Type

Article

Keywords

Modular forms, Pseudodifferential operators, Vector bundles

Journal/Book/Conference Title

Letters in Mathematical Physics

Volume

50

Issue

4

First Page

301

Last Page

307

Abstract

We describe connections between pseudodifferential operators and modular forms in terms of vector bundles over a Riemann surface whose fibers are the spaces of certain pseudodifferential operators.

Original Publication Date

1-1-1999

DOI of published version

10.1023/A:1007611219395

Share

COinS